For what it is worth I am 56 yrs old, have always been a big milk drinker. In the past 6 months I have apparently developed issues with milk and dairy in general. Took me a while to figure it out, but it was causing me stomach issues and I just felt blah. Try eliminating both the milk and the Splenda. Then add just one back at a time and see what happens.
I agree with CEEJAY. Try eliminating it for a few weeks. I had to to that with Aspartame. It affects my tendonitis. Can't say it CAUSED it, but it wouldn't surprise me. I can handle small amounts, but if I have more than say 1 diet pop a week, I can't stand the pain in my arms. It's crazy how these chemical sweeteners can do something to one person and not to another.
I had a co-worker suggest to me that it was a combination thing and might not be just the asparatame, which might be true, but it's not really hurting me to avoid the stuff as much as possible. It's not like I became an "I only eat potato chips and pretzels vegan". I still eat very healthily, but watch all the food additives when I can.
Fitness Minutes: (5,290)
30 5/10/11 12:33 P
I know a lot of people that have issues with artificial sweeteners, although they don't seem to affect me in that way.
5/10/11 11:59 A
I use Splenda and have no side effects. And I have a sensitive stomach. Of course everyone is different so I would try eliminating it and see if that helps.
The only thing that stands between a person and what they want in life is the will to try it and the faith to believe it is possible. -Rich DeVos
Fitness Minutes: (0)
5/10/11 9:20 A
Splenda gives me stomach ache even with a small amount. Now sweet n low or equal I don't have that issue with in small amounts. All though if I have too much give me bloating and stomach problems.
5/10/11 9:13 A
I've used Splenda for years and never had any problems or side-effects whatsoever.
I have been using splenda for about 4 years, and never had any side effects, I use it in coffee, buy fruit sweetened with splenda, and cake mixes as well. Go a week or two without it and see if that is what it is, if not, delete something else for a week or two, and narrow it down. Good luck on figuring it out!!
Fitness Minutes: (1,140)
5/9/11 11:59 P
Too much Splenda sweetened foods gives me diarrhea and yes, my tummy gurgles and burbles constantly. I can usually do one serving of whatever, then I'm done.
So you are not alone!
Fitness Minutes: (512)
26 5/9/11 6:51 P
Actually yes splenda does actually make me feel a little off, I have read that aspertame will do that to you, the same reason sugar free candy makes you sick. Also i was never allergic to milk but i developed an allergy and when it first started it was just a little off feeling but gradually got worse. Also i worked as a barista for a long time and i drank alot of those syrups and the sugar free torani ones always got me feeling a little sick. But monin sugar free syrup for whatever reason did not have the same effect on me. ( i have no clue why but it doesnt ha)
Fitness Minutes: (37,817)
1,466 5/9/11 6:33 P
Lately I have been feeling a little funky, my stomach makes gurgling noises and I have been kind of dizzy. I eat so thats not the issue. I don't feel sick just off. I tried to figure out what it is, and I am thinking it's my coffee, and I use Torani Sugar Free Coffee Syrups which is made with splenda. I don't really use splenda for anything else. has anyone had any side effects of splenda? Or possibly milk? I never been a big milk drinker, but I drink abut a cup a day in my coffee (4 cups), I don't think I am lactose intolerant, but you never know? I am not sure what the symptoms of that is.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.